The Probabilistic No Miracles Argument

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)173-189
Number of pages16
JournalEuropean Journal for Philosophy of Science
Volume6
Issue number2
DOIs
Publication statusPublished - 2016

Cite this

@article{96255bb2ca484c95afa99d149ef39f3f,
title = "The Probabilistic No Miracles Argument",
author = "Jan Sprenger",
year = "2016",
doi = "10.1007/s13194-015-0122-0",
language = "English",
volume = "6",
pages = "173--189",
journal = "European Journal for Philosophy of Science",
issn = "1879-4912",
publisher = "Springer Netherlands",
number = "2",

}

The Probabilistic No Miracles Argument. / Sprenger, Jan.

In: European Journal for Philosophy of Science, Vol. 6, No. 2, 2016, p. 173-189.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The Probabilistic No Miracles Argument

AU - Sprenger, Jan

PY - 2016

Y1 - 2016

U2 - 10.1007/s13194-015-0122-0

DO - 10.1007/s13194-015-0122-0

M3 - Article

VL - 6

SP - 173

EP - 189

JO - European Journal for Philosophy of Science

JF - European Journal for Philosophy of Science

SN - 1879-4912

IS - 2

ER -